# SDR FDEA201207062494

- Difficulty date: July 6, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N953FD
- Make and model: Boeing 757236
- Aircraft serial: 28667
- Aircraft time: 26,955 hours, 18,928 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N337012
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO COMPARTMENT DOOR CUTOUT EXT SKIN BETWEEN STA 1380 TO STA 1400   AND STR 26R TO STR 27R WITH CORROSION AROUND FASTENER HOLES.  REPAIRED IAW EA F-5310-155912, PART 1.  REPAIR IS CLASSIFIED AS MAJOR.
